# SDR WX0A2021121773898

- Difficulty date: December 10, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 46,879 hours, 34,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 783413
- Condition: Failed Insp
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CAP TEST FAILED 12WL. / BITE CHECK 12WL CONFIRM BATTERY FAULT, REMOVED AND REPLACED BATTERY AT 12WL, BITE CHECK GOOD, EPSU TEST OK. REF AMM 33-51-38 PB 401."
